# SDR J4PA4995

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N383CD
- Make and model: Cirrus SR22
- Aircraft serial: 1349
- Aircraft time: 3,853 hours
- Engine: Cont IO550N
- Engine time: 3,422 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5217003
- Part serial: 1927
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 3,853 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON 9-28-09 DURING FINAL APPROACH FOR LANDING INTO KROA FROM KMCN N383CD (SYK 02)THE THROTTLE WAS RETARDED AND THE ENGINE QUIT OPERATING. TRIED TO RESTART BUT NO GO. PILOT DEAD STICKED THE AIRCRAFT ONTO THE RUNWAY WITHOUT INCIDENT. NO PASSENGERS WERE ON BOARD TIME WAS APPROXIMATLY 1030 AM LOCAL. NO DAMAGE TO AIRCRAFT.
